| Catalog Number |
24355 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
A hospital alleged multiple 3m¿ ranger¿ high flow warming sets (model 24355) leaked at the bubble trap.No patient or staff injury was alleged.No medical interventions were required.
Additional Manufacturer Narrative
Patient specifics are unknown.Date of event was reported to be the last couple months.Product has not been returned to 3m¿ for analysis.It is unknown if the maximum dynamic operating pressure of 300mmhg was exceeded when the leaks occurred.Squeeze ball tubing was reported to have been used on some.To reduce the risk of leaks, all instructions should be followed as per the instructions for use (ifu).The instructions for use states, the pressure infuser system can accept 250 ml to 1000 ml fluid bags and provides maximum dynamic operating pressure of 300 mmhg.3m¿ is unable to verify the leak and root cause without the sample.3m¿ will continue to monitor.
Additional Manufacturer Narrative
3m¿ has investigated and identified a manufacturing issue with the auto-venting bubble trap that introduces the risk of blood or fluid leaks while priming the sets and/or during fluid administration.There is no alleged injury to the patient or caregiver for this reported incident.3m¿ has initiated a field safety corrective action for lots associated with this issue.3m¿ has implemented a change to address the identified manufacturing issue and will continue to monitor.